# SDR REXA2022120102640

- Difficulty date: November 5, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: CC6700340962
- Condition: Corroded
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S.280 BULKHEAD CROSSBEAM HAS CORROSION UNDER CAP ANGLE.   REMOVED THE CAP ANGLE  IAW SRM 51-42-13-001-001-A01 AND INSTALLED A NEW RH CAP ANGLE IAW SRM 51-42-06/13/22-001-001-A01.
